# SDR REXA2012062701031

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 178,121 hours, 15,300 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LOUD NOISE FROM NOSE GEAR,  VIBRATION IN BOTH RUDDER PEDDLES.  NOISE AND VIBRATION CONTINUED UP TO 230 KNOTS.  BELOW 160 KNOTS NOISE QUIT.   QRH COMPLETED FOR STALL FAIL.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DEPARTURE.  FOUND O2 SERVICE DOOR AND CAP OPEN.  NO DAMAGE WAS FOUND TO DOOR OR SURROUNDING STRUCTURE CAP ON PANEL.  CLOSED DOOR,  OPS CHECK OF STALL PROTECTION SYS GOOD IAW AMM 27-35-00.  OK FOR SERVICE.
